# SDR SWAA2022060907971

- Difficulty date: May 13, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Beam
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM ASSY BROKEN AT I/B END FOR T/E PNL 561AB / [01] REMOVED AND REPLACED BEAM ASSY AT I/B END FOR T/E PNL 561AB IAW SRM 51-40-02-0G-0.  CAL ID:ATS1699 S/N:1505369 DUE:04/2022;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION #2
